zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some properties of certain integral operators on new subclasses of analytic functions with complex order. (English) Zbl 1286.30012
Summary: We define new subclasses of $p$-valent meromorphic functions with complex order. We prove some properties for certain integral operators on these subclasses.

MSC:
30C45Special classes of univalent and multivalent functions
WorldCat.org
Full Text: DOI
References:
[1] B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137-140, 1991. · Zbl 0708.30016 · doi:10.1017/S0004972700028859
[2] B. A. Uralegaddi and C. Somanatha, “Certain classes of meromorphic multivalent functions,” Tamkang Journal of Mathematics, vol. 23, no. 3, pp. 223-231, 1992. · Zbl 0769.30012
[3] J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566-581, 2001. · Zbl 0997.30009 · doi:10.1006/jmaa.2000.7430
[4] J.-L. Liu and H. M. Srivastava, “Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions,” Applied Mathematics Letters, vol. 16, no. 1, pp. 13-16, 2003. · Zbl 1057.30013 · doi:10.1016/S0893-9659(02)00138-6
[5] M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. I,” Mathematica Japonica, vol. 35, no. 1, pp. 1-11, 1990. · Zbl 0705.30019
[6] M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. II,” Mathematica Japonica, vol. 35, no. 6, pp. 1089-1098, 1990. · Zbl 0718.30009
[7] H. M. Srivastava, H. M. Hossen, and M. K. Aouf, “A unified presentation of some classes of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 63-70, 1999. · Zbl 0978.30011 · doi:10.1016/S0898-1221(99)00285-0
[8] M. K. Aouf and H. M. Hossen, “New criteria for meromorphic p-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481-486, 1993. · Zbl 0804.30012
[9] M. K. Aouf and M. H. Srivastava, “Anew criterion for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7-12, 1997. · Zbl 0893.30011
[10] S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201-211, 1999. · Zbl 0959.30010 · doi:10.1016/S0898-1221(99)00194-7
[11] S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231-236, 1997. · Zbl 0895.30009
[12] S. R. Kulkarni, U. H. Naik, and H. M. Srivastava, “A certain class of meromorphically p-valent quasi-convex functions,” Panamerican Mathematical Journal, vol. 8, no. 1, pp. 57-64, 1998. · Zbl 0957.30013
[13] Z.-G. Wang, Z.-H. Liu, and R.-G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107-1111, 2011. · Zbl 1225.30018 · doi:10.1016/j.amc.2011.03.079
[14] Z.-G. Wang, Y. Sun, and Z.-H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408-1417, 2009. · Zbl 1189.30045 · doi:10.1016/j.camwa.2009.07.020
[15] Z.-G. Wang, Z.-H. Liu, and A. C\vata\cs, “On neighborhoods and partial sums of certain meromorphic multivalent functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 864-868, 2011. · Zbl 1211.30034 · doi:10.1016/j.aml.2010.12.033
[16] A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231-238, 2010. · Zbl 1224.30062 · eudml:230102
[17] A. Mohammed and M. Darus, “Integral operators on new families of meromorphic functions of complex order,” Journal of Inequalities and Applications, vol. 2011, article 121, 12 pages, 2011. · Zbl 1272.30025
[18] B. A. Frasin, “On an integral operator of meromorphic functions,” Matematichki Vesnik, vol. 64, no. 2, pp. 167-172, 2012. · Zbl 1289.30067
[19] A. Mohammed and M. Darus, “The order of starlikeness of new p-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 27, pp. 1329-1340, 2012. · Zbl 1263.30007
[20] A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. · Zbl 1223.30005 · doi:10.1155/2011/804150
[21] A. Mohammed and M. Darus, “New properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 41-44, pp. 2101-2109, 2010. · Zbl 1218.30043 · http://www.m-hikari.com/ijma/ijma-2010/ijma-41-44-2010/index.html
[22] N. Breaz, D. Breaz, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers & Mathematics with Applications, vol. 60, no. 12, pp. 3105-3107, 2010. · Zbl 1207.41012 · doi:10.1016/j.camwa.2010.10.012